Frequently Asked Questions

Choose from the topics below to learn more about what’s important to you.

Advil® Migraine

What is Advil® Migraine?

The active ingredient in Advil® Migraine is solubilized ibuprofen equal to 200mg ibuprofen. Since it’s solubilized, the pain reliever is in liquid form, and the liquid form is absorbed quickly by your body. As you know, treating a migraine fast is just as important as treating it effectively.

Advil® Migraine is clinically proven to relieve migraine pain and related symptoms, like nausea and sensitivity to light and sound. It’s also the only FDA-approved OTC migraine medicine in a liquid-filled capsule — so you can get the relief you need fast. Control your migraines before they control you.

What do Advil® Migraine capsules look like?

Advil® Migraine tablets are orange, oblong liquid filled capsules and have the Advil® logo on them.

How are Advil® Migraine capsules different from regular Advil® tablets?

Advil® Migraine tablets have a liquid form of ibuprofen inside, while regular Advil® tablets have a solid form of the pain reliever. The liquid form of ibuprofen allows the pain reliever to be absorbed by the body quickly for fast relief.

Contact Us

By Phone

Call a customer service representative toll-free at:
1-800-882-3845 (1-800-88-ADVIL)
Mon-Fri, 9AM-5PM EST

Online

Fill out the form to send your question now via email.
Get Started

Via Mail

Send questions to:
PCH Product Information
Pfizer Inc., PO Box 1043
Kings Mountain, NC 28086

Fill in the information below to get in touch. Your privacy is important to us. To learn about our use of your information and your rights, please consult our privacy policy.*All fields required